# SDR DXTA2022122777210

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N582QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0138
- Aircraft time: 4,492 hours, 2,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH ALL AIRCRAFT POWER REMOVED AND EMER LIGHT SWITCH IN THE OFF POSITION THE EMER LIGHTS AT MAIN CABIN DOOR AREA AND BELOW SEAT 10 REMAIN ILLUMINATED.  CYCLED THE EMER LIGHT SWITCH AND AIRCRAFT POWER AND PROBLEM REMAINS.  UPON ARRIVAL, ALL. EMER LIGHTS DISGUISHED. OPS OF EMER LIGHTING SYSTEM ON POWER UP NORMAL  C/W TC•FLT-33-1001 OPERATING APU WITH THE EMER LIGHT SWITCH IN OFF FOR 60 MINUTES TO CHARGE BATTERIES.  NO DEFECTS NOTED. ON POWER DOWN EXIT LIGHT ABOVE MAIN CABIN DOOR STAYED ILLUMINATED, ALONG WITH AISLE LIGHTING AND KICK-PANEL.  RESET NR 1 INERTIA SWITCH AND DISTINGUISHED EMER LIGHTS. PERFORMED EMER LIGHTING INSPECTION CHECK. CHECKED NORMAL IAW  AMM 33-50-00. .  ORIG SUB DATE: 12/27/2022
